Web of Science: 1 cites, Scopus: 0 cites, Google Scholar: cites
A characterization of hyperbolic Kato surfaces
Brunella, Marco

Data: 2014
Resum: We give a characterization of hyperbolic Kato surfaces in terms of the existence of an automorphic Green function on a cyclic covering. This is achieved by analysing a naturally defined Leviat foliation, and by perturbing certain Leviat leaves to strictly pseudoconvex hypersurfaces.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: 32J15 ; 32U05 ; 32V40
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 251-261, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/287176
DOI: 10.5565/PUBLMAT_58114_13


11 p, 359.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-12-18, darrera modificació el 2021-08-21



   Favorit i Compartir